Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 19, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 27, 2009, 6:59 AM CDT for Lampasas County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2009, 6:59 AM CDT (11:59 UTC)
- Expired
- Apr 27, 2009, 7:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 104 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 6:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 12.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 271159 TORFWD TXC281-271245- /O.NEW.KFWD.TO.W.0019.090427T1159Z-090427T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 659 AM CDT MON APR 27 2009 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... LAMPASAS COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 745 AM CDT * AT 659 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO 3 MILES SOUTHEAST OF LOMETA...MOVING EAST AT 20 MPH. * THE TORNADO WILL BE NEAR... RURAL CENTRAL LAMPASAS COUNTY AT 710 AM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. && LAT...LON 3135 9838 3146 9818 3111 9793 3107 9844 TIME...MOT...LOC 1159Z 264DEG 17KT 3118 9835 $$
3 follow-up statements
000 WWUS54 KFWD 271218 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 718 AM CDT MON APR 27 2009 TXC281-271245- /O.CON.KFWD.TO.W.0019.000000T0000Z-090427T1245Z/ LAMPASAS TX- 718 AM CDT MON APR 27 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR EASTERN LAMPASAS COUNTY... AT 718 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED OVER CENTRAL LAMPASAS COUNTY...MOVING EAST AT 25 MPH. THE TORNADO WILL BE NEAR... RURAL CENTRAL LAMPASAS COUNTY AT 730 AM CDT RURAL SOUTHEASTERN LAMPASAS COUNTY AT 740 AM CDT PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON FOR EASTERN TEXAS. && LAT...LON 3125 9837 3146 9818 3111 9793 3109 9830 TIME...MOT...LOC 1218Z 287DEG 21KT 3114 9822 $$
000
WWUS54 KFWD 271230
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 AM CDT MON APR 27 2009
TXC281-271245-
/O.CON.KFWD.TO.W.0019.000000T0000Z-090427T1245Z/
LAMPASAS TX-
730 AM CDT MON APR 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR EASTERN
LAMPASAS COUNTY...
AT 729 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHEAST OF
THE CITY OF LAMPASAS...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
RURAL EASTERN LAMPASAS COUNTY AT 740 AM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
&&
LAT...LON 3121 9824 3144 9817 3112 9794 3111 9794
3110 9816
TIME...MOT...LOC 1229Z 287DEG 21KT 3115 9812
$$000
WWUS54 KFWD 271245
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT MON APR 27 2009
TXC281-271254-
/O.EXP.KFWD.TO.W.0019.000000T0000Z-090427T1245Z/
LAMPASAS TX-
745 AM CDT MON APR 27 2009
...THE TORNADO WARNING FOR EASTERN LAMPASAS COUNTY EXPIRES AT 745 AM
CDT...
AT 744 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED.
A SEVERE THUNDERSTORM WARNING CONTINUES IN EFFECT FOR PARTS OF
CORYELL AND LAMPASAS COUNTIES UNTIL 800 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR EASTERN TEXAS.
LAT...LON 3121 9824 3144 9817 3112 9794 3111 9794
3110 9816
TIME...MOT...LOC 1244Z 287DEG 21KT 3112 9802
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:44 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 27, 6:44 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 644 AM CDT MON APR 27 2009 .AVIATION... /12Z UPDATE/ COMPLEX OF THUNDERSTORMS MOVING THROUGH METROPLEX THIS MORNING WILL CONTINUE TO AFFECT ALL TAF SITES THROUGH AT LEAST 14Z. WILL SHOW IFR CONDS FOR TSRA THROUGH THIS TIME. BEYOND 14Z...TIMING OF ADDITIONAL PRECIP BECOMES MORE DIFFICULT. WILL CARRY MVFR CONDITIONS THROUGH MOST OF THE DAY...WITH SOME TEMPO FOR ADDITIONAL PRECIP THIS AFTERNOON. OTHERWISE...SHOULD SEE SOME HIGHER CIGS BY EVENING...FOLLOWED BY A RETURN TO LOW CIGS AGAIN AFTER DARK. 91/DUNN && .PREV DISCUSSION... /ISSUED 327 AM CDT MON APR 27 2009/ A COUPLE OF IMPULSES EMBEDDED IN SOUTHWEST FLOW ALOFT WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTH TEXAS TODAY. THE BEST CHANCE OF THUNDERSTORMS WILL BE NEAR THE UPPER LEVEL SUPPORT WHICH WILL EFFECT MAINLY THE SOUTHERN ZONES THIS MORNING. THE SECOND IMPULSE SHOULD TRACK A BIT FURTHER NORTH AND BRING A BETTER CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 20 THIS AFTERNOON. STEEP MID LEVEL LAPSE RATES AND RESPECTABLE LOW LEVEL WINDS WILL MAINTAIN A POTENTIAL FOR SEVERE STORMS TODAY...ESPECIALLY THIS AFTERNOON...WHEN THE MID LEVEL CAP SHOULD WEAKEN SIGNIFICANTLY. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS SINCE LOW LEVEL DIRECTIONAL SHEAR SHOULD BE MARGINAL. STORM CHANCES SHOULD DECREASE FROM SOUTHWEST TO NORTHEAST WITH THE DEPARTING WAVE. HOWEVER...A WEAK COLD FRONT WILL CROSS THE RED RIVER OVERNIGHT AND KEEP THUNDERSTORM CHANCES HIGH...ESPECIALLY IN THE NORTH. LOCALLY HEAVY RAINFALL SHOULD BE THE PRIMARY HAZARD OVERNIGHT. THE COLD FRONT WILL STALL OVER NORTH TEXAS TUESDAY AND STORM CHANCES WILL CONTINUE. THE REMAINDER OF THE WEEK WILL REMAIN UNSETTLED WITH MULTIPLE IMPULSES FORECAST TO MOVE ACROSS THE REGION. THE BEST STORM CHANCES WILL MOST LIKELY BE FRIDAY THROUGH SUNDAY WHEN ANOTHER COLD FRONT MOVES INTO THE REGION. WILL LEAVE CHANCE POPS FOR NOW DUE TO TIMING UNCERTAINTIES...BUT OVERALL SOME MUCH NEEDED RAINFALL SHOULD DAMPEN NORTH TEXAS SOIL THROUGH THE WEEK. THE WIND THIS MORNING WILL BE RATHER GUSTY AS SOME MOMENTUM FROM A 50+ KNOT LOW LEVEL JET MIXES DOWN. HOWEVER...THE STRONG WINDS WILL BE LOCALIZED AND ONLY BRIEFLY STRONG AND GUSTY SO WILL NOT ISSUE A WIND ADVISORY AT THIS TIME. WE WILL BE KEEPING A CLOSE EYE THIS THROUGH THE MORNING IN CASE THE STRONGER WINDS BECOME MORE WIDESPREAD. TEMPERATURES THROUGH THE WEEK WILL BE RATHER SEASONAL WITH HIGHS MAINLY IN THE 70S TO LOWER 80S AND LOWS GENERALLY IN THE 60S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 63 77 66 80 / 70 60 40 40 30 WACO, TX 81 69 81 67 82 / 60 40 30 20 20 PARIS, TX 77 63 76 64 79 / 70 70 50 50 30 DENTON, TX 79 63 76 65 80 / 70 60 50 40 30 MCKINNEY, TX 76 64 78 64 79 / 70 70 50 40 30 DALLAS, TX 79 65 80 66 80 / 70 60 40 40 30 TERRELL, TX 82 66 79 65 81 / 70 60 50 30 30 CORSICANA, TX 80 68 81 66 82 / 60 50 30 30 20 TEMPLE, TX 82 69 82 68 81 / 60 30 30 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 27, 4:32 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 432 AM CDT MON APR 27 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 432 AM CDT MON APR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH TEXAS TUESDAY THROUGH SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL CONTINUE TO BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING MAINLY WEST OF INTERSTATE 35 AND REGION-WIDE THIS AFTERNOON.
In the hours before
Special weather statement, Apr 27, 4:33 AM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
433 AM CDT MON APR 27 2009
TXZ130-141-271000-
ERATH TX-COMANCHE TX-
433 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COMANCHE COUNTY
SOUTHERN ERATH COUNTY
AT 433 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DUBLIN...MOVING NORTHEAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN...GUSTINE AND
STEPHENVILLE.
WIND GUSTS TO 50 MPH AND HALF-INCH DIAMETER HAIL CAN BE EXPECTED
FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3203 9862 3241 9802 3225 9794 3219 9793
3210 9786 3193 9818 3191 9820 3185 9816
3184 9816 3172 9842
TIME...MOT...LOC 0933Z 239DEG 28KT 3203 9820
DUNNSpecial weather statement, Apr 27, 4:46 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CDT MON APR 27 2009
TXZ142-143-271015-
HAMILTON TX-MILLS TX-
446 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN HAMILTON COUNTY
MILLS COUNTY
AT 445 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF SAN SABA...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3171 9847 3169 9845 3176 9832 3156 9812
3135 9865 3137 9872 3140 9871 3141 9874
3139 9875 3151 9896
TIME...MOT...LOC 0945Z 243DEG 29KT 3146 9865Special weather statement, Apr 27, 5:26 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 AM CDT MON APR 27 2009
TXZ142-143-271100-
HAMILTON TX-MILLS TX-
526 AM CDT MON APR 27 2009
...SIGNIFICANT WEATHER ADVISORY FOR...
HAMILTON COUNTY
EASTERN MILLS COUNTY
AT 527 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3184 9817 3186 9817 3195 9797 3167 9777
3135 9842 3169 9846
TIME...MOT...LOC 1027Z 238DEG 31KT 3157 9823Local storm report, Apr 27, 5:35 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST HOLLAND 30.88N 97.40W
04/27/2009 E70 MPH BELL TX TRAINED SPOTTER
70 MPH WIND GUST IN HOLLAND. ESTIMATED BY A STORM SPOTTERSpecial weather statement, Apr 27, 6:11 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 611 AM CDT MON APR 27 2009 TXZ118-119-271145- TARRANT TX-DALLAS TX- 611 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ADVISORY FOR... DALLAS COUNTY EASTERN TARRANT COUNTY AT 610 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF STRONG THUNDERSTORMS 5 MILES CENTERED NORTHWEST OF CEDAR HILL...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DALLAS AND ARLINGTON. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON FOR EASTERN TEXAS. LAT...LON 3299 9661 3255 9670 3256 9737 3299 9709 TIME...MOT...LOC 1110Z 209DEG 28KT 3262 9703
Local storm report, Apr 27, 6:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
612 AM CDT MON APR 27 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND GST WALNUT SPRINGS 32.06N 97.75W
04/27/2009 E80 MPH BOSQUE TX TRAINED SPOTTER
ESTIMATED 80 MPH WIND GUST IN WALNUT SPRINGS. 6 INCH
TREE LIMBS BROKEN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 4:09 AM CDT | Special Weather Statement | FWD | Bell | 36 min |
| Apr 27, 4:33 AM CDT | Special Weather Statement | FWD | Comanche, Erath | 27 min |
| Apr 27, 4:40 AM CDT | Tornado Warning | FWD | Bell, Milam | 50 min |
| Apr 27, 4:46 AM CDT | Special Weather Statement | FWD | Mills | 29 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 59 min |
| Apr 27, 5:26 AM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Apr 27, 5:50 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 55 min |
| Apr 27, 5:56 AM CDT | Severe Thunderstorm Warning | FWD | Hill, Johnson | 64 min |
| Apr 27, 6:11 AM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | FWD | Bosque | 54 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | FWD | Ellis | 60 min |
| Apr 27, 6:35 AM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton | 3 hr |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 75 min |
| Apr 27, 6:58 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 62 min |
| Apr 27, 7:01 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 3 hr |
| Apr 27, 7:02 AM CDT | Areal Flood Advisory | FWD | Lampasas, Mills | 3 hr |
| Apr 27, 7:06 AM CDT | Flash Flood Warning | FWD | Dallas | 114 min |
| Apr 27, 7:21 AM CDT | Flash Flood Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 114 min |
| Apr 27, 7:43 AM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Apr 27, 7:43 AM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 27, 7:49 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 26 min |
| Apr 27, 7:57 AM CDT | Severe Thunderstorm Warning | FWD | Limestone, Navarro | 78 min |
| Apr 27, 7:59 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 33 min |
| Apr 27, 8:09 AM CDT | Special Weather Statement | FWD | Delta, Lamar | 36 min |
| Apr 27, 8:21 AM CDT | Areal Flood Advisory | FWD | Coryell, McLennan | 3 hr |
| Apr 27, 8:38 AM CDT | Tornado Warning | FWD | Henderson, Navarro | 52 min |
| Apr 27, 8:50 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 55 min |
| Apr 27, 9:09 AM CDT | Special Weather Statement | FWD | McLennan | 36 min |
| Apr 27, 9:10 AM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 50 min |
| Apr 27, 9:15 AM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 27, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains | 60 min |
| Apr 27, 9:42 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 108 min |
| Apr 27, 9:47 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 39 min |
| Apr 27, 10:07 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill, Limestone | 3 hr |
| Apr 27, 11:32 AM CDT | Flash Flood Warning | FWD | Bosque, Coryell, Hamilton, Lampasas, McLennan, Mills | 3 hr |
| Apr 27, 1:48 PM CDT | River Flood Warning | FWD | Coryell | 7 hr |
| Apr 27, 2:35 PM CDT | Areal Flood Warning | FWD | Lampasas | 90 min |
| Apr 27, 3:11 PM CDT | River Flood Warning | FWD | Lampasas | 17 hr |
| Apr 27, 6:45 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 14 hr |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.